On meromorphic functions defined by a differential system of order 1
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 591-612.

Given a germ h of holomorphic function on ( n ,0), we study the condition: “the ideal Ann 𝒟 1/h is generated by operators of order1”. We obtain here full characterizations in the particular cases of Koszul-free germs and unreduced germs of plane curves. Moreover, we prove that this condition holds for a special type of hyperplane arrangements. These results allow us to link this condition to the comparison of de Rham complexes associated with h.

Étant donné un germe de fonction holomorphe h défini au voisinage de l’origine de n , nous étudions la condition : « l’idéal Ann 𝒟 1/h est engendré par des opérateurs d’ordre1 ». Nous obtenons ici des caractérisations complètes dans le cas des germes Koszul-libres et dans celui des germes de courbes planes non réduits. De plus, nous montrons que cette condition est vérifiée pour un type particulier d’arrangements d’hyperplans. Ces résultats nous permettent de relier cette condition à la comparaison de complexes de de Rham associés à h.

DOI: 10.24033/bsmf.2475
Classification: 32C38,  32S25,  14F10,  14F40
Keywords: germs of meromorphic functions, 𝒟-modules, free divisors, arrangements of hyperplanes, logarithmic de Rham complex, logarithmic comparison theorem
@article{BSMF_2004__132_4_591_0,
     author = {Torrelli, Tristan},
     title = {On meromorphic functions defined by a differential system of order $1$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {591--612},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {4},
     year = {2004},
     doi = {10.24033/bsmf.2475},
     zbl = {1080.32011},
     mrnumber = {2131905},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2475/}
}
TY  - JOUR
AU  - Torrelli, Tristan
TI  - On meromorphic functions defined by a differential system of order $1$
JO  - Bulletin de la Société Mathématique de France
PY  - 2004
DA  - 2004///
SP  - 591
EP  - 612
VL  - 132
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2475/
UR  - https://zbmath.org/?q=an%3A1080.32011
UR  - https://www.ams.org/mathscinet-getitem?mr=2131905
UR  - https://doi.org/10.24033/bsmf.2475
DO  - 10.24033/bsmf.2475
LA  - en
ID  - BSMF_2004__132_4_591_0
ER  - 
%0 Journal Article
%A Torrelli, Tristan
%T On meromorphic functions defined by a differential system of order $1$
%J Bulletin de la Société Mathématique de France
%D 2004
%P 591-612
%V 132
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2475
%R 10.24033/bsmf.2475
%G en
%F BSMF_2004__132_4_591_0
Torrelli, Tristan. On meromorphic functions defined by a differential system of order $1$. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 591-612. doi : 10.24033/bsmf.2475. http://archive.numdam.org/articles/10.24033/bsmf.2475/

[1] M. Artin - « On the solution of analytic equations », Invent. Math. 5 (1968), p. 277-291. | MR | Zbl

[2] J. Björk - Analytic 𝒟-Modules and Applications, Kluwer Academic Publishers, 1993. | MR | Zbl

[3] F. Calderón-Moreno - « Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor », Ann. Sci. École Norm. Sup. 32 (1999), p. 577-595. | Numdam | MR | Zbl

[4] F. Calderón-Moreno & L. Narváez-Macarro - « The module 𝒟f s for locally quasi-homogeneous free divisors », Compositio Math. 134 (2002), p. 59-74. | MR | Zbl

[5] F. Castro-Jiménez, D. Mond & L. Narváez-Macarro - « Cohomology of the complement of a free divisor », Trans. Amer. Math. Soc. 348 (1996), p. 3037-3049. | MR | Zbl

[6] F. Castro-Jiménez & J. Ucha - « Explicit comparison theorems for 𝒟-modules, effective methods in rings of differential operators », J. Symb. Comput. 32 (2001), p. 677-685. | MR | Zbl

[7] -, « Free divisors and duality for 𝒟-modules », 238 (2002), p. 97-105. | MR

[8] V. Ginsburg - « Characteristic varieties and vanishing cycles », Invent. Math. 84 (1986), p. 327-402. | MR | Zbl

[9] A. Grothendieck - « On the de Rham cohomology of algebraic varieties », Pub. Math. IHES 29 (1966), p. 95-105. | Numdam | MR | Zbl

[10] M. Holland & D. Mond - « Logarithmic differential forms and the cohomology of the complement of a divisor », Math. Scand. 83 (1998), p. 235-254. | MR | Zbl

[11] M. Kashiwara - « B-functions and holonomic systems », Invent. Math. 38 (1976), p. 33-53. | MR | Zbl

[12] B. Malgrange - « Le polynôme de Bernstein d'une singularité isolée », Lecture Notes in Math., vol. 459, Springer-Verlag, 1975, p. 98-119. | MR | Zbl

[13] K. Saito - « Quasihomogene isolierte Singularitäten von Hyperflächen », Invent. Math. 14 (1971), p. 123-142. | MR | Zbl

[14] -, « Theory of logarithmic differential forms and logarithmic vector fields », J. Fac. Sci. Univ. Tokyo 27 (1980), p. 265-291. | MR | Zbl

[15] -, « On microlocal b-function », Bull. Soc. Math. France 122 (1994), p. 163-184. | Numdam | MR | Zbl

[16] T. Torrelli - « Équations fonctionnelles pour une fonction sur un espace singulier », Thèse, Université de Nice-Sophia Antipolis, 1998.

[17] -, « Un calcul de polynôme Bernstein associé à un faisceau de coniques non dégénéré », 331 (2000), p. 47-50. | MR | Zbl

[18] -, « Polynômes de Bernstein associés à une fonction sur une intersection complète à singularité isolée », 52 (2002), p. 221-244. | Numdam | Zbl

[19] -, « Sur les germes de fonctions méromorphes définis par un système différentiel d’ordre 1 », prépublication 45/2002 de l'Institut Élie Cartan de Nancy, 2002.

[20] A. Varchenko - « Asymptotic Hodge structure in the vanishing cohomology », 18 (1982), p. 469-512. | Zbl

[21] U. Walther - « Bernstein-Sato polynomial versus cohomology of the Milnor fiber for generic arrangements », Compositio Math., to appear; arXiv:math.AG/0204080. | MR | Zbl

[22] J. Wiens & S. Yuzvinsky - « De Rham cohomology of logarithmic forms on arrangements of hyperplanes », Trans. Amer. Math. Soc. 349 (1997), p. 1653-1662. | MR | Zbl

[23] T. Yano - « On the theory of b-functions », Publ. RIMS Kyoto Univ. 14 (1978), p. 111-202. | MR | Zbl

Cited by Sources: